# SDR SAJF2012121201049

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N18607
- Make and model: Boeing 737809
- Aircraft serial: 29104
- Aircraft time: 40,116 hours, 18,369 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(B18607) THE CREW INFORMED: "SPEED BRAKE DO NOT ARM LIGHT" ILLUMINATED DURING THE FIRST TAKEOFF, BUT RTO PERFORMED AND SECOND TAKEOFF WAS NORMAL.  MX PERFORMED THE TEST OF THE "SPEED BRAKE DO NOT ARM LIGHT", AND THE RESULT IS NORMAL.
